International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 353-356
Inequalities for Walsh like random variables
Bell Communications Research, 2P-390, 445 South Street, Morristown, New Jersey 07960, USA
Received 28 March 1988
Copyright © 1990 D. Hajela. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a sequence of mean zero independent random variables. Let , and let be the linear span of . Assume for some and and let for . We show that for the following inequalities hold:and . These generalize various well known inequalities on Walsh functions.